# SDR VTZA990217

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD/ABE - FLT 7158 - DURING DESCENT AT 2300 HOURS, MAKE SCHEDULED LANDING WITH ONE DISCREPANY WHICH WAS BAGGAGE BAY SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED, WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
